Alert archive / Ohio / River Flood Warnings in 2017

River Flood Warning 18, NWS Northern Indiana

February 27, 2017Williams County, Ohio

NWS Northern Indiana issued this river flood warning at Feb 27, 2017, 10:06 AM EST for Williams County, Ohio. It took effect at Mar 2, 2017, 11:00 AM EST. It was in force for 58 hr.

The area

The outline as issued.

The facts

Issued
Feb 27, 2017, 10:06 AM EST (15:06 UTC)
In effect from
Mar 2, 2017, 11:00 AM EST
Expired
Mar 4, 2017, 9:00 PM EST
In force
58 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
Minor

County Williams County, OH

The radar

The Northern Indiana radar (KIWX), 96 km from the middle of the area, began a volume at 15:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point St. Joseph River (OH/IN) at Montpelier (MONO1).

Action stage
9 ft
Minor stage
12 ft
Moderate stage
13 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

228 
WGUS43 KIWX 271506
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1006 AM EST MON FEB 27 2017

...The National Weather Service in Northern Indiana has issued a 
Flood Warning for the following rivers...

  Eel River at North Manchester affecting Cass...Kosciusko...Miami...
  Wabash and Whitley Counties
  Saint Joseph River Ohio below Montpelier affecting Williams County
  Saint Joseph River Ohio above Newville affecting Allen...De Kalb and
  Defiance Counties
  Tiffin River near Stryker affecting Defiance...Fulton and Williams 
  Counties

.Runoff from expected rainfall this week will cause rivers to rise above floodstage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC017-085-103-169-183-281506-
/O.NEW.KIWX.FL.W.0017.170301T1305Z-170303T2024Z/
/NMCI3.1.ER.170301T1305Z.170302T0600Z.170302T2024Z.NO/
1006 AM EST MON FEB 27 2017

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The Eel River at North Manchester
* from Wednesday morning to Friday afternoon.
* At 9 AM Monday the stage was 3.5 feet and steady.
* Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise above flood stage Wednesday morning 
  and crest near 10.9 feet around  1 AM Thursday March  2 and fall 
  below flood stage around  3 PM Thursday March  2.
* At 11.0 feet...Flood water nears the lumber company and trailer 
  court on south Mill Street.
* This crest compares to a previous crest of 10.9 feet which occurred 
  on May 11 2016.

&&

LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
      4087 8599 4072 8631             

$$

OHC171-281506-
/O.NEW.KIWX.FL.W.0018.170302T1600Z-170305T0200Z/
/MONO1.1.ER.170302T1600Z.170303T0600Z.170304T0200Z.NO/
1006 AM EST MON FEB 27 2017

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The Saint Joseph River Ohio below Montpelier
* from Thursday morning to Saturday evening.
* At 9 AM Monday the stage was 6.7 feet and unknown.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will rise above flood stage Thursday morning 
  and crest near 12.4 feet around  7 AM Friday March  3 and fall 
  below flood stage around  9 PM Friday March  3.
* At 12.0 feet...Flooding of low land and agricultural land begins 
  near the river.
* This crest compares to a previous crest of 12.7 feet which occurred 
  on Dec 17 2011.

&&

LAT...LON 4158 8464 4169 8455 4167 8453 4156 8461


$$

INC003-033-OHC039-281506-
/O.NEW.KIWX.FL.W.0019.170304T0600Z-000000T0000Z/
/NVLI3.1.ER.170304T0600Z.170304T1200Z.000000T0000Z.NO/
1006 AM EST MON FEB 27 2017

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The Saint Joseph River Ohio above Newville
* from late Friday night until further notice.
* At 9 AM Monday the stage was 7.3 feet and rising.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will rise above flood stage very early 
  Saturday morning and crest near 12.1 feet around  7 AM Saturday 
  March  4. Additional rises are possible thereafter.
* At 12.0 feet...DeKalb County Road 42 about 3 miles northeast of 
  Newville floods. Agricultural and low lands flood along the St. 
  Joseph River to the Cedarville Reservoir.
* This crest compares to a previous crest of 12.0 feet which occurred 
  on Dec 30 2015.

&&

LAT...LON 4126 8498 4140 8481 4139 8478 4123 8493


$$

OHC039-051-171-281506-
/O.NEW.KIWX.FL.W.0020.170303T1200Z-000000T0000Z/
/STRO1.1.ER.170303T1200Z.170304T1200Z.000000T0000Z.NO/
1006 AM EST MON FEB 27 2017

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The Tiffin River near Stryker
* from Friday morning until further notice.
* At 9 AM Monday the stage was 6.4 feet and rising.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise above flood stage Friday morning and
  crest near 12.0 feet around  7 AM Saturday March  4. Additional 
  rises are possible thereafter.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.
* This crest compares to a previous crest of 11.9 feet which occurred 
  on Jun 1 2015.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$
4 follow-up statements
231 
WGUS83 KIWX 281615
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1115 AM EST TUE FEB 28 2017

...The Flood Warning has been extended for the following rivers...
 
  Saint Joseph River Ohio below Montpelier affecting Williams County 
  Saint Joseph River Ohio above Newville affecting Allen...De Kalb and
  Defiance Counties 
  Tiffin River near Stryker affecting Defiance...Fulton and Williams 
  Counties 
 
.Heavy rainfall expected over the next 24 hours will cause 
minor flooding on the St. Joseph River Ohio and the Tiffin
River near Stryker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

OHC171-011615-
/O.EXT.KIWX.FL.W.0018.170302T0900Z-170305T0900Z/
/MONO1.1.ER.170302T0900Z.170303T0600Z.170304T0900Z.NO/
1115 AM EST TUE FEB 28 2017

 The Flood Warning has been extended for
  The Saint Joseph River Ohio below Montpelier
* from late Wednesday night to late Saturday night.
* At 8 AM Tuesday the stage was 6.4 feet and steady.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will rise above flood stage early Thursday 
  morning and crest near 12.7 feet around  7 AM Friday March  3 and 
  fall below flood stage around  4 AM Saturday March  4.
* At 13.0 feet...County Road K, one mile southwest of Montpelier 
  begins to flood. Some flooding begins to affect the village of 
  Pioneer. Significant low land and agricultural flooding occurs near
  the river.
* This crest compares to a previous crest of 12.7 feet which occurred 
  on Dec 17 2011.

&&

LAT...LON 4158 8464 4169 8455 4167 8453 4156 8461


$$

INC003-033-OHC039-011614-
/O.EXT.KIWX.FL.W.0019.170303T1800Z-000000T0000Z/
/NVLI3.1.ER.170303T1800Z.170305T0600Z.000000T0000Z.NO/
1115 AM EST TUE FEB 28 2017

 The Flood Warning has been extended for
  The Saint Joseph River Ohio above Newville
* from Friday afternoon until further notice.
* At 10 AM Tuesday the stage was 7.2 feet and steady.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* At 12.0 feet...DeKalb County Road 42 about 3 miles northeast of 
  Newville floods. Agricultural and low lands flood along the St. 
  Joseph River to the Cedarville Reservoir.
* This crest compares to a previous crest of 12.0 feet which occurred 
  on Dec 30 2015.

&&

LAT...LON 4126 8498 4140 8481 4139 8478 4123 8493


$$

OHC039-051-171-011614-
/O.EXT.KIWX.FL.W.0020.170302T1800Z-000000T0000Z/
/STRO1.1.ER.170302T1800Z.170304T1800Z.000000T0000Z.NO/
1115 AM EST TUE FEB 28 2017

 The Flood Warning has been extended for
  The Tiffin River near Stryker
* from Thursday afternoon until further notice.
* At 10 AM Tuesday the stage was 6.0 feet and steady.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise above flood stage Thursday afternoon
  and crest near 12.5 feet around  1 PM Saturday March  4. Additional
  rises are possible thereafter.
* At 13.0 feet...Flood waters begin to affect some farm buildings 
  near Stryker and flood some secondary roads.
* This crest compares to a previous crest of 12.2 feet which occurred 
  on Mar 4 2012.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$
598 
WGUS83 KIWX 011725
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1225 PM EST WED MAR 1 2017

...The Flood Warning has been extended for the following rivers...
 
  Saint Joseph River Ohio below Montpelier affecting Williams County 
  Saint Joseph River Ohio above Newville affecting Allen...De Kalb and
  Defiance Counties 
  Tiffin River near Stryker affecting Defiance...Fulton and Williams 
  Counties 
 
.Heavy rainfall Tuesday night is expected to cause minor flooding
on the Saint Joseph River Ohio and the Tiffin River. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

OHC171-021725-
/O.EXT.KIWX.FL.W.0018.170303T1000Z-170305T1800Z/
/MONO1.1.ER.170303T1000Z.170303T1800Z.170304T1800Z.NO/
1225 PM EST WED MAR 1 2017

 The Flood Warning has been extended for
  The Saint Joseph River Ohio below Montpelier
* from late Thursday night to Sunday afternoon.
* At 8 AM Wednesday the stage was 7.4 feet and rising.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will rise above flood stage early Friday 
  morning and crest near 12.2 feet around  7 PM Friday March  3 and 
  fall below flood stage around  1 PM Saturday March  4.
* At 12.0 feet...Flooding of low land and agricultural land begins 
  near the river.
* This crest compares to a previous crest of 12.7 feet which occurred 
  on Dec 17 2011.

&&

LAT...LON 4158 8464 4169 8455 4167 8453 4156 8461


$$

INC003-033-OHC039-021725-
/O.EXT.KIWX.FL.W.0019.170304T0600Z-170306T1800Z/
/NVLI3.1.ER.170304T0600Z.170304T1800Z.170305T1800Z.NO/
1225 PM EST WED MAR 1 2017

 The Flood Warning has been extended for
  The Saint Joseph River Ohio above Newville
* from late Friday night to Monday afternoon.
* At 11 AM Wednesday the stage was 8.4 feet and rising.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will rise above flood stage very early 
  Saturday morning and crest near 12.1 feet around  1 AM Sunday March
  5 and fall below flood stage around  1 PM Sunday March  5.
* At 12.0 feet...DeKalb County Road 42 about 3 miles northeast of 
  Newville floods. Agricultural and low lands flood along the St. 
  Joseph River to the Cedarville Reservoir.
* This crest compares to a previous crest of 12.0 feet which occurred 
  on Dec 30 2015.

&&

LAT...LON 4126 8498 4140 8481 4139 8478 4123 8493


$$

OHC039-051-171-021725-
/O.EXT.KIWX.FL.W.0020.170304T0900Z-000000T0000Z/
/STRO1.1.ER.170304T0900Z.170305T0000Z.000000T0000Z.NO/
1225 PM EST WED MAR 1 2017

 The Flood Warning has been extended for
  The Tiffin River near Stryker
* from late Friday night until further notice.
* At 12 PM Wednesday the stage was 8.6 feet and rising.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise above flood stage early Saturday 
  morning and crest near 11.5 feet around  7 PM Saturday March  4. 
  Additional rises are possible thereafter.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.
* This crest compares to a previous crest of 11.9 feet which occurred 
  on Jun 1 2015.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$
184 
WGUS83 KIWX 020315
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1015 PM EST WED MAR 1 2017

...The Flood Warning has been extended for the following rivers...
 
  Saint Joseph River Ohio above Newville affecting Allen...De Kalb and
  Defiance Counties 
  Tiffin River near Stryker affecting Defiance...Fulton and Williams 
  Counties 
 
...The Flood Warning continues for the following rivers... 

  Saint Joseph River Ohio below Montpelier affecting Williams County
  
 
.Recent heavy rainfall has led to rises in river levels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

OHC171-030315-
/O.CON.KIWX.FL.W.0018.170303T1000Z-170305T1800Z/
/MONO1.1.ER.170303T1000Z.170303T1800Z.170304T1800Z.NO/
1015 PM EST WED MAR 1 2017

The Flood Warning continues for
  The Saint Joseph River Ohio below Montpelier
* from late Thursday night to Sunday afternoon.
* At 8 AM Wednesday the stage was 7.4 feet and rising.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will rise above flood stage early Friday 
  morning and crest near 12.2 feet around  7 PM Friday March  3 and 
  fall below flood stage around  1 PM Saturday March  4.
* At 12.0 feet...Flooding of low land and agricultural land begins 
  near the river.
* This crest compares to a previous crest of 12.7 feet which occurred 
  on Dec 17 2011.

&&

LAT...LON 4158 8464 4169 8455 4167 8453 4156 8461


$$

INC003-033-OHC039-030315-
/O.EXT.KIWX.FL.W.0019.170304T1200Z-170306T1200Z/
/NVLI3.1.ER.170304T1200Z.170304T1200Z.170305T1200Z.NO/
1015 PM EST WED MAR 1 2017

 The Flood Warning has been extended for
  The Saint Joseph River Ohio above Newville
* from Saturday morning to Monday morning.
* At 9 PM Wednesday the stage was 9.6 feet and rising.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will rise to near flood stage around  7 AM 
  Saturday March  4.
* At 12.0 feet...DeKalb County Road 42 about 3 miles northeast of 
  Newville floods. Agricultural and low lands flood along the St. 
  Joseph River to the Cedarville Reservoir.
* This crest compares to a previous crest of 12.0 feet which occurred 
  on Dec 30 2015.

&&

LAT...LON 4126 8498 4140 8481 4139 8478 4123 8493


$$

OHC039-051-171-030314-
/O.EXT.KIWX.FL.W.0020.170304T0224Z-170307T1500Z/
/STRO1.1.ER.170304T0224Z.170305T0000Z.170306T1500Z.NO/
1015 PM EST WED MAR 1 2017

 The Flood Warning has been extended for
  The Tiffin River near Stryker
* from Friday evening to Tuesday morning.
* At 9 PM Wednesday the stage was 9.6 feet and rising.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise above flood stage Friday night and 
  crest near 12.0 feet around  7 PM Saturday March  4 and fall below 
  flood stage around 10 AM Monday March  6.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.
* This crest compares to a previous crest of 11.9 feet which occurred 
  on Jun 1 2015.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$
741 
WGUS83 KIWX 021624
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1124 AM EST THU MAR 2 2017

...The Flood Warning is cancelled for the following rivers...
 
  Saint Joseph River Ohio below Montpelier affecting Williams County
  Saint Joseph River Ohio above Newville affecting Allen...De Kalb and
  Defiance Counties
 
This will be the last statement for this high water event.

OHC171-021654-
/O.CAN.KIWX.FL.W.0018.000000T0000Z-170305T1800Z/
/MONO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1124 AM EST THU MAR 2 2017

The Flood Warning is cancelled for
  The Saint Joseph River Ohio below Montpelier
* At 8 AM Thursday the stage was 9.7 feet and rising.
* Flood stage is 12.0 feet.
* Forecast...The river will crest at 10.8 feet Friday
  night. 

&&

LAT...LON 4158 8464 4169 8455 4167 8453 4156 8461


$$

INC003-033-OHC039-021654-
/O.CAN.KIWX.FL.W.0019.000000T0000Z-170306T1200Z/
/NVLI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1124 AM EST THU MAR 2 2017

The Flood Warning is cancelled for
  The Saint Joseph River Ohio above Newville
* At 10 AM Thursday the stage was 10.3 feet and rising.
* Flood stage is 12.0 feet.
* Forecast...The river will crest below flood stage at 11.1 feet
  Friday night. 

&&

LAT...LON 4126 8498 4140 8481 4139 8478 4123 8493


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Feb 27, 7:40 AM EST, 2 hours 26 minutes earlier.

Area forecast discussion, Feb 27, 7:40 AM EST, 2 hours 26 minutes before
Area Forecast Discussion...Corrected Long Term
National Weather Service Northern Indiana
740 AM EST Mon Feb 27 2017

.SYNOPSIS...
Issued at 435 AM EST Mon Feb 27 2017

A series of systems will impact the region starting late tonight.
Each one will bring increasing moisture and rain chances.
Isolated thunderstorms are also possible Tuesday night into
Wednesday morning. It will remain mild through midweek. Highs
today will reach the upper 40s to lower 50s and into the upper
50s to lower 60s on Tuesday. Colder air will arrive by later
Wednesday into Thursday with chances for snow showers lingering
through the end of the week.

&&

.SHORT TERM...(Today and tonight)
Issued at 435 AM EST Mon Feb 27 2017

Weak disturbance passing through with little more than some
increase clouds and locally gusty winds. Conditions should remain
dry with clearing skies/diminishing winds tonight. Highs will be
several more degrees warmer on Monday with highs in the middle 40s
to around 50. Clouds will increase in the SE with an area of light
rain passing just outside out area. Kept a mention of some
sprinkles at best in the far SE.

&&

.LONG TERM...(Tuesday through Sunday)
Issued at 435 AM EST Mon Feb 27 2017

More succinct frontal wave develops Tue with cohesive upper
support/leading edge of strengthening height falls and divergent
upper level exit region of 150 kt southwesterly upper level jet
translating eastward through southern plains to Ozarks. This wave to
ejects northeast along the frontal boundary later Tue and into nern
IL/nwrn IN by 06 UTC Wed. Timing still favors beyond 00 UTC and with
nominal surface dewpoint recovery anticipated/lower to middle 50s
for CWA. High deep layer bulk shear and slow dwindle of late
afternoon/evenings upstream 1000-2000 j/KG MLCAPE axis as EML
continues to surge into southern IL/IN. Have maintained lower chance
mention for thunderstorms at this time with favored
propagation/maintenance to our south. Slight chance relegated to
eastern third cwa for Wed am for any lingering/dying convection.
Otherwise midday fropa and isodrosothermal ridge axis well east of
cwa to keep convective redevelopment/upscale growth downstream of
CWA. Clipper still indicated in northwest flow aloft for Thu
followed by period of favorable lake effect with moderate thermal
instability/lake axis fetch Thu night into Fri. LES then quickly
diminishes Fri aft/eve as centroid of arctic high settles into
middle Ohio Valley northward ridging through CWA/Upper Great Lakes.
Once again heights quickly rebuild as moves into Canadian maritimes
with marked warmup into the weekend. Held mentionable pops at bay
through Dy7 with blo climo MOS and indications of two shortwaves
this weekend, the first relegated well north of CWA and the second
still well upstream by Sun.

&&

.AVIATION...(For the 12Z TAFS through 12Z Tuesday Morning)
Issued at 603 AM EST Mon Feb 27 2017

Return flow will continue today with a high pressure area to the
east and a developing low pressure area over the High Plains.
Moisture will also increase with the chance for showers and the
likelihood for lower ceilings as this system approaches tonight.
Expect MVFR ceilings at both TAF sites after 08-11Z.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...Murphy
SHORT TERM...Murphy
LONG TERM...Murphy
AVIATION...Skipper

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Feb 27, 5:57 AM EST, 4 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
557 AM EST Mon Feb 27 2017

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-281100-
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-
Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-
Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien-
Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-
Henry-Paulding-Putnam-Van Wert-Allen OH-
557 AM EST Mon Feb 27 2017 /457 AM CST Mon Feb 27 2017/

This hazardous weather outlook is for portions of southwest
Michigan...northern Indiana and northwest Ohio.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There is a chance of thunderstorms Tuesday night into Wednesday
morning. There is a low chance for severe storms Tuesday night,
primarily south of Route 30.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

LMZ043-046-281100-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
557 AM EST Mon Feb 27 2017

This hazardous weather outlook is for portions of The Nearshore
Waters of Southeastern Lake Michigan.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There is a chance of thunderstorms Tuesday night.

Conditions hazardous to small craft are expected Wednesday through
Friday.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 10:06 AM ESTRiver Flood WarningIWXDefiance3 days
Feb 27, 10:06 AM ESTRiver Flood WarningIWXDefiance, Fulton, Williams7 days

Nearby

River Flood Warnings in Ohio, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.